Some results on harmonic normal functions.

Peter Lappan

Mathematische Zeitschrift (1965)

  • Volume: 90, page 155-159
  • ISSN: 0025-5874; 1432-1823

How to cite


Lappan, Peter. "Some results on harmonic normal functions.." Mathematische Zeitschrift 90 (1965): 155-159. <>.

author = {Lappan, Peter},
journal = {Mathematische Zeitschrift},
keywords = {partial differential equations},
pages = {155-159},
title = {Some results on harmonic normal functions.},
url = {},
volume = {90},
year = {1965},

AU - Lappan, Peter
TI - Some results on harmonic normal functions.
JO - Mathematische Zeitschrift
PY - 1965
VL - 90
SP - 155
EP - 159
KW - partial differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.